# SDR CA141202004

- Difficulty date: November 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S76B
- Engine: Pwa PT6B36
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN FLIGHT, CREW FELT A THUMP WITH NO IMMEDIATE ENGINE INDICATION CHANGES. THE CREW NOTICED A SLIGHT T5 RISE WHICH STABILIZED. WHILE REDUCING COLLECTIVE ON APPROACH, THE NR 2 ENGINE LOST POWER AND HAD FLUCTUATING ENGINE INDICATIONS.  THE CREW SHUTDOWN ENGINE AND LANDED ACFT WITHOUT INCIDENT.  UPON INSPECTION OF NR 2 ENGINE INLET, FOUND A LARGE PIECE OF METAL RESEMBLING A 1ST STAGE COMPRESSOR BLADE. CREW OPENED ENGINE COWLING AND FOUND HOLE IN ENGINE INLET SCREEN.
